Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Tiredness, constant hunger. On implant birth control. History of obesity, smokes pot. Pregnant?

hi , I just have a question about my implant birth control I have had it since may the beginning of this year & nothing seemed weird at all , I am now getting more & more tired faster , hungry constantly & yes I am overweight , I do smoke pot & I wanted to know if there s a possibility I can be pregnant because of those things?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms cannot be attributed to pregnancy alone, but you may exclude pregnancy by testing. You can check if your implant is in place as if it gets disturbed, chances of failure are likely. Also, try to avoid smoking and maintain a healthy body weight., as this could affect the efficacy of the drug on your system and also in future when you want to conceive. I advice you to see your gynecologist for an examination, as ectopic pregnancies are more common with implants. Take care.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor